Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have burning lower back pain. Have kidney stones. Drink water with antibiotic, no help. Suggest?

DOCTOR OF THE MONTH - Jul 2013
Jul 2013
User rating for this question
Very Good
Answered by

Orthopaedic Surgeon, Joint Replacement
Practicing since : 1996
Answered : 2148 Questions
Question
I AM 53 YEARS OLD I GOT BURNING LOWER BACK PAIN SOMETIME I FEEL THE PAIN ON MY RIGHT SIDE SOMETIME LEFT SIDE.
WHEN I AM WALKING I FEL LIKE MY WASTE IS DIVIDING.
MY GP TOLD ME THAT I GOT KIDNEY STONES BOTH SIDES . I AM DRINK WATER WITH ANTIBIOTIC TABLETTE BUT NO SOLUTION IT ALMOST 9 MONTH I AM SUFFERING AND NO SOLUTION PLEASE HELP ME
i also got cramp on my leg ,fingers and feel tird
Posted Wed, 7 Aug 2013 in Back Pain
 
 
Answered by Dr. K. Naga Ravi Prasad 32 minutes later
Hi, thanks for writing to XXXXXXX

Low back pain is the commonest presentation of Renal stones. Most of the times patients present to orthopedic surgeons for back pain having renal calculi.

Drinking plenty of water and using antibiotics will not solve the problem completely in all cases.

The size of the renal stones dictates the mode of management.
* If the size of the stone is around 4-6 mm, they can managed conservatively with medicines and alkylating agents to dissolve them and allowing them to pass naturally through the urethra.
* If the size exceeds more than 7mm, it cannot pass down through the ureter and gets obstructed leading to severe pain and other symptoms. In such a case, an intervention is needed to remove them.

Untill the stones are cleared off, your pain is not going to subside completely.

I suggest you to consult a UROLOGIST and follow his advice accordingly.

Hope i have addressed your query. Happy to help for any more clarifications.

Regards

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor